Skip to Main content Skip to Navigation
Journal articles

Symmetry and dependence properties within a semiparametric family of bivariate copulas

Abstract : In this paper, we study a semiparametric family of bivariate copulas. The family is generated by an univariate function, determining the symmetry (radial symmetry, joint symmetry) and dependence property (quadrant dependence, total positivity, ...) of the copulas. We provide bounds on different measures of association (such as Kendall's Tau, Spearman's Rho) for this family and several choices of generating functions allowing to reach these bounds.
Complete list of metadatas

Cited literature [16 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990374
Contributor : Stephane Girard <>
Submitted on : Tuesday, May 13, 2014 - 3:09:54 PM
Last modification on : Friday, October 25, 2019 - 2:01:34 AM
Document(s) archivé(s) le : Monday, April 10, 2017 - 10:01:26 PM

File

copule_complet3.pdf
Files produced by the author(s)

Identifiers

Collections

CNRS | INRIA | LIG | UGA

Citation

Cécile Amblard, Stéphane Girard. Symmetry and dependence properties within a semiparametric family of bivariate copulas. Journal of Nonparametric Statistics, American Statistical Association, 2002, 14 (6), pp.715-727. ⟨10.1080/10485250215322⟩. ⟨hal-00990374⟩

Share

Metrics

Record views

600

Files downloads

395